# SDR AALA202502038379

- Difficulty date: January 18, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 26,198 hours, 11,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED LOWER LATCH FITTING HAS A GOUGE. REMOVED AND REPLACED FORWARD GALLEY DOOR LOWER AFT LATCH FITTING. PER B737NG SRM 51-40-02-OG. AND PERFORMED SATISFACTORY ADJUSTMENT. PER B737NG AMM 52-41-00.
